Acharyya, S.K., Chattopadhyay, K.C., and Ghosh, D.P., A class of subalgebras ofC(X) and the associated compactness, Kyungpook Math. J. 41 (2001), 323-334.
 Acharyya, S.K., Chattopadhyay, K.C., and Ghosh, D.P., On a class of subagebrasof C(X) and the intersection of their free maximal ideals, Proc. Amer. Math. Soc.125 (1997), 611-615.
 Acharyya, S.K., and De, D., An interesting class of ideals in subalgebras of C(X)containing C*(X), Comment. Math. Univ. Carolin. 48 (2007), 273-280.
 Acharyya, S.K. and De, D., A-compactifications and minimal subalgebras of C(X),Rocky Mountain J. Math. 35 (2005), 1061-1067.
 Aliabad, A.R. and Parsinia, M., zR-ideals and z_R-ideals in subrings of RX, IranianJ. Math. Sci. Inform., to appaer.
 Aliabad, A.R. and Parsinia, M., Remarks on subrings of C(X) of the form I+C*(X),Quaest. Math. 40(1) (2017), 63-73.
 Azarpanah, F. and Mohamadian, R.,pz-ideals andpz_-ideals in C(X), Acta. Math.Sin. (Eng. Ser.) 23 (2007), 989-006.
 De, D. and Acharyya, S.K., Characterization of function rings between C*(X) andC(X), Kyungpook Math. J. 46 (2006), 503-507.
 Dominguez, J.M. and Gomez-Perez, J., There do not exist minimal algebras betweenC*(X) and C(X) with prescribed real maximal ideal space, Acta. Math. Hungar.94 (2002), 351-355.
 Dominguez, J.M., Gomez, J., and Mulero, M.A., Intermediate algebras betweenC*(X) and C(X) as ring of fractions of C*(X), Topology Appl. 77 (1997), 115-130.
 Gillman, L. and Jerison, M., “Rings of Continuous Functions”, Springer-Verlag, 1978.
 Parsinia, M., Remarks on LBI-subalgebras of C(X), Comment. Math. Univ. Carolin.57 (2016), 261-270.
 Parsinia, M., Remarks on intermediate C-rings of C(X), Quaest. Math., Publishedonline (2017).
 Parsinia, M., R-P-spaces and subrings of C(X), Filomat 32(1) (2018), 319–328.
 Plank, D., On a class of subalgebras of C(X) with applications to FX X, Fund.Math., 64 (1969), 41-54.
 Redlin, L. and Watson, S., Structure spaces for rings of continuous functions withapplications to realcompactifications, Fund. Math. 152 (1997), 151-163.
 Rudd, D., On two sum theorems for ideals in C(X), Michigan Math. J. 19 (1970),139-141.
 Sack, J. and Watson, S., C and C* among intermediate rings, Topology Proc. 43(2014), 69-82.